# SDR SWAA2024031450708

- Difficulty date: February 9, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 54,831 hours, 30,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 540 Lbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING FLOOR SUPPORT BREAK CRACKED @ LBL 1 STA 540 MKD DOT<[01] REMOVED AND REPLACED FLOOR SUPPORT AT MAIN CABIN CENTER WING @ LBL 1STA 540 AS-PER SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.;[03] IN ADDITION TO STEP 1: REMOVED AND REPLACED FLOOR SUPPORT AT MAIN CABIN CENTER WING @ LBL 1; STA 540 AS PER SRM 51-40-02-0G-0 AND BOEING DWG 143A0060 SHT 121.;[04] VERIFIED STEP 3
